# SDR ASAA0580276

- Difficulty date: May 16, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053886
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND HV CHECK, RIGHT FLOOR CUSP WEB CORRODED AT STATION 256-275.  REMOVED DAMAGED SECTION.  INSTALLED WEB AND DOUBLER.  (M)
